Perturbation bounds for the linear least squares problem subject to linear inequality constraints (Q787643): Difference between revisions
From MaRDI portal
Latest revision as of 10:38, 14 June 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Perturbation bounds for the linear least squares problem subject to linear inequality constraints |
scientific article |
Statements
Perturbation bounds for the linear least squares problem subject to linear inequality constraints (English)
0 references
1983
0 references
23, 500-519 (1983)
0 references
linear inequality constraints
0 references
linear least squares problem
0 references
largest perturbation in the data
0 references